# SDR QXEA200501377

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,237 hours, 20,606 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pump
- Part number: 570347
- Part serial: MX610908D
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 13,368 hours, 19,385 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT 2108, AFTER DEPARTING HAD A NR 2 HYDRAULIC PRESSURE CAUTION.  RAN CHECKLIST WENT BACK TO SEA.  MAINTENANCE REPLACED NR 2 HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
